# SDR ASOA201000237

- Difficulty date: February 15, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 18,684 hours, 13,771 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 379 TO 485, RT SIDE SEAT RAIL; FS379 TO 409, 415 TO 437, 450 TO 453, 466 TO 469 AND 480 TO 485, SURFACE CORROSION.  CORROSION REMOVED FROM RT SIDE SEAT TRACKS AS PER REO 670-53-00-013.
